# SDR KBM2004F00195

- Difficulty date: June 2, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- Engine: Tmeca ARRIEL1B
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Control Lever
- Part number: 350A33105803
- Part serial: MA04782
- Condition: Debonded
- Location: T/R Gearbox
- Part time: 69 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR GEARBOX BELLCRANK LEVER IS REMOVED DUE TO BUSHING DEBONDED.  REINSTALLED BELLCRANK LEVER.  BOND IS GOOD.  REBONDED GS NEEDED PRIOR TO INSTALLATION.
